# SDR HNAA2009022800082

- Difficulty date: February 25, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft time: 44,828 hours, 49,949 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 954215B653323
- Condition: Intermittent
- Location: Autofeather Sys
- Part time: 44,828 hours, 49,949 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AUTOFX ARM SWITCH POPPED OUT, RESEATED SWITCH OPS CHECK GOOD.  COMPLY WITH OPS CHECK OF AUTOFX ARM LIGHT/SWITCH, NO DEFECTS NOTED.  AT NEXT RON, REMOVED AND REPLACED AUTOFX SWITCH LIGHT ASSEMBLY.  REMOVED AND REPLACED AUTO FEATHER SWITCH ASSEMBLY.
